Why does my throat bleed when I cough
A number of conditions can cause a person to cough up blood, including a blood clot in the lung, bronchiectasis, bronchitis, cancer, cystic fibrosis, Goodpasture's syndrome, irritation of the throat from violent coughing, pneumonia and tuberculosis. [ Source: http://www.chacha.com/question/why-does-my-throat-bleed-when-i-cough ]
More Answers to "Why does my throat bleed when I cough"
- Can your throat start to bleed if you cough too much?
- Sort of, although Coughing up blood is not the same as bleeding from the mouth, throat, or gastrointestinal tract. ChaCha for now!
Related Questions Answered on Y!Answers
- Why does my throat bleed when I run long distance?
- Q: When I am done running, blood can be seen in my throat and on my tongue and I can taste it. I actually coughed up a bit of blood after running the pacer today.Is this normal?Why?
- A: I usually get the same thing but only in cold weather. I don't think it's anything serious, but you should probably go to the doctor just to make sure. Good luck if you compete!
- Why do i choke and cough up blood? Help please?
- Q: I used to be anorexic Adan bulimic, but haven't vomited for eight years. Periodically i still get a sudden feeling that something is stuck in my throat, it gets worse until i can't swallow, and then i retch as i feel as though i am choking. Then i start bleeding and either spit out the blood or swallow it. My throat always feels as though it has been cut after, and my voice goes. I have been to A&E before, they just refer me to ENT, same with GP. By the time i am seen at the ENT my throat has healed. It comes on randomly, sometimes when i am asleep, quite often after eating bread, though i have been tested for wheat intolerance. It scares the life out of me, and is happening now and i am trying not to swallow and choke. I am taking 20mg of Omeprazole a day. Any ideas what is causing it? ThanksI forgot to mention that it mostly happens around the time of menstuation
- A: its probably due to the fact that your esophagus is weak from all that vomiting you did previously. also you could have developed verices in your esophagus which bleed when you irritate them (ie eat bread). omeprazole is a proton pump inhibitor so it wouldn't cause bleeding, it just helps with reflux and ulcers.
- Why do I keep spitting, and how to stop it?
- Q: I keep spiting all the time. I'm pretty sure I caught some disease from someone that coughed on me. I worked at this hell-hole because I needed money. And this manager had the exact same symptoms I have now. So that is what it is but the doctors, for some reason, don't agree.I have been to doctors, they have run tests, tell me everything is fine and say I just have allergies. But the medicine does not stop it. In fact the pills (claratin, benadril, etc.) made me spit more and the nasal sprays (nasonex, veramyst, etc.) made my nose bleed and parts of my skin in my inner nose ripped off too.And some people have said I just formed a bad habit of spitting. But I don't want to spit. So that makes no sense. I feel this "stuff" coming up in my throat and it makes me not able to breathe. So I either choke to death or spit. Seeing as I am not interested in committing suicide I spit it out. lol I find spitting very disgusting! When I spit I just hate it. So why would this be a willing thing?So it's not allergies or me being crazy. It's probably a very contagious disease. I find it scary that doctors are ignoring this kind of thing. I guess they are going to wait until it becomes an epidemic or something. Also I see other people spitting too, and having the same symptoms too. Why have these people not become cured? What are we all crazy. No. This is a definite problem.So what is the real reason for this? And how do you cure it?Anne 2:What is COPD?The doctors did not put me on anything, they just gave me suff like claratin and nasonex. No steroids or inhalers that I know of.They took a sample from my nose; they inserted a thin wire with a little thing at the end like a Q-tip up my right nostril. They said there was no infection and it was fine.I have been to at least four different doctors, they all say the same thing basically.Oh yeah one doctor gave me a very strong antibiotic but the side effects were so outrageous that I was too scared to try it. I said to myself well a little spiting is not worse then getting skin problems, infection of other parts of my body, headaches, etc.Also they ran urine and blood tests. Took my heart pressure, and an ekg. All tests came out normal.Yeah I carry around a bottle ususally to spit in if I need to. Recentaly the spitting has greatly reduced, thankfully!, hopefully it will go away on it's own, forever.
- A: This sound like the beginning of COPD. Look it up and see if your symptoms match. Did the doctor put you on steroids, or an inhaler? You don't need mild things like Benadril, you need a good strong antibiotic. I would find another doctor, you could use some respiratory therapy to get over this. Ask them to take a sputum test, where they test what comes out of your lungs.Not something to fool around with.All Antibiotics have warnings, they have to, so if something happens, the doctors cannot be sued. But 99 percent of the people who take the antibiotics do not get these side effects. I really would take the antibiotics. And get this cleared up.COPD is chronic obstructive pulmuonary disease. If you smoke stop. You say you worked in a hell hole, lets see, Air pollutants, exposure to industrial dust and fumes. I would say suggest to your doctor that he might like to try an Albuterol Inhaler, and some Predsione. With Predsione, you start with five pills a day, taken at four hour intervals, then less each day until they are gone, it's especially important to finish the tablets, not just quit when you first start to feel better, because then what you have can rebound and come back more resistant to antibiotics. Glad you are feeling some what better, but you do not want to damage the alveoli in your lungs. You want this completely healed. And of course spit, why swallow something that the body is trying to get rid of. I wish you luck. And a better, cleaner work place.
Prev Question: How many people are affected by melanoma
People also view